| Model Number |
8606500 |
| Medical Device Problem Codes |
Gas Output Problem (1266); Failure to Deliver (2338); Complete Loss of Power (4015); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case which had occurred on (b)(6) 2026 at 8:15am, the device suddenly had a ventilator failure and switched to manual mode.The hospital biomed has not been able to duplicate the reported issue.No reported patient injury.
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.